MathSciNet Relay Station
MathSciNet bibliographic data
MR438747 (55 #11654a) 65R05 (45E10)
Bownds, John M. On solving weakly singular Volterra equations of the first kind with Galerkin approximations. Math. Comp. 30 (1976), no. 136, 747–757.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement